Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 12, NWS Corpus Christi, TX

April 17, 2015Jim Wells County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 8:27 PM CDT for Jim Wells County, Texas. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2015, 8:27 PM CDT (01:27 UTC)
Expired
Apr 17, 2015, 9:00 PM CDT
In force
33 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Jim Wells County, TX

The radar

The Corpus Christi radar (KCRP), 54 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 8:33 PM CDTFUNNEL CLOUDAlice, TXPUBLIC REPORTED FUNNEL CLOUD JUST NORTH OF WALMART IN ALICE ON THE NORTHEAST PART OF TOWN.
Apr 17, 8:36 PM CDTTORNADOE Alice, TXSTORM CHASER REPORTS TORNADO TOUCHDOWN IN OPEN FIELD...SPOTTED NORTH OF HIGHWAY 44 JUST EAST OF ALICE.
Apr 17, 8:39 PM CDTTSTM WND GST 62Alice, TX
Apr 17, 8:42 PM CDTTORNADO4 E Alice, TXSTORM CHASER REPORTING TORNADO ON GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 6:57 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WFUS54 KCRP 180127
TORCRP
TXC249-180200-
/O.NEW.KCRP.TO.W.0012.150418T0127Z-150418T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
827 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 900 PM CDT
    
* AT 825 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  3 MILES NORTHWEST OF ALICE...AND MOVING EAST-SOUTHEAST AT 20 MPH.

  IN ADDITION...GOLF BALL SIZED HAIL WILL OCCUR WITH THIS STORM. 

* LOCATIONS IMPACTED INCLUDE...
  ALICE...TECALOTE...ALFRED AND LAKE ALICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2772 9818 2790 9815 2791 9793 2764 9794
      2764 9795
TIME...MOT...LOC 0125Z 287DEG 19KT 2779 9808 

$$

TMT
2 follow-up statements
460 
WWUS54 KCRP 180134
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
834 PM CDT FRI APR 17 2015

TXC249-180200-
/O.CON.KCRP.TO.W.0012.000000T0000Z-150418T0200Z/
JIM WELLS TX-
834 PM CDT FRI APR 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN JIM WELLS COUNTY...
    
AT 834 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
JUST NORTH OF THE WAL-MART IN ALICE. A TORNADO MAY DEVELOP AT ANY 
TIME. THIS DANGEROUS STORM WAS LOCATED OVER ALICE...MOVING TO 
THE EAST-SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
ALICE...TECALOTE...ALFRED AND LAKE ALICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2772 9818 2790 9815 2791 9793 2764 9794
      2764 9795
TIME...MOT...LOC 0134Z 287DEG 19KT 2778 9803 

$$

TMT
700 
WWUS54 KCRP 180140
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 PM CDT FRI APR 17 2015

TXC249-180200-
/O.CON.KCRP.TO.W.0012.000000T0000Z-150418T0200Z/
JIM WELLS TX-
840 PM CDT FRI APR 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN JIM WELLS COUNTY...

AT 838 PM CDT...STORM CHASER REPORTED A TORNADO JUST EAST OF THE 
CITY OF ALICE. THIS TORNADIC STORM WAS LOCATED JUST EAST OF 
ALICE ALONG HIGHWAY 44...MOVING EAST-SOUTHEAST AT 20 MPH.

THE ALICE INTERNATIONAL AIRPORT ASOS REPORTED 62 MPH WIND GUST AT
834 PM CDT.

LOCATIONS IMPACTED INCLUDE...
ALICE...TECALOTE...ALFRED AND LAKE ALICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO HAS BEEN SIGHTED. TO PROTECT YOUR LIFE...TAKE
COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2772 9818 2790 9815 2791 9793 2764 9794
      2764 9795
TIME...MOT...LOC 0138Z 287DEG 19KT 2777 9800 

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:29 PM CDT, 58 minutes earlier.

Area forecast discussion, Apr 17, 7:29 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT FRI APR 17 2015

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...PREDOMINATE MVFR/VFR CONDITIONS WITH IFR/LIFR
CONDITIONS LIKELY DURING/NEAR SHOWERS AND THUNDERSTORMS THIS
EVENING/TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS UNTIL 07Z SAT. ANTICIPATE ADDITIONAL AT LEAST ISOLD/SCT
SHOWERS DRG THE APPROXIMATELY 06-12Z SATURDAY PERIOD ALONG WITH
MVFR VISIBILITIES AT TIMES. EXPECT PREDOMINATE MVFR/VFR CEILINGS
DRG THE MID/LATE MORNING HOURS ALONG WITH POSSIBLE MVFR/IFR
CONDITIONS DRG SHOWERS/THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 17 2015/

SHORT TERM...(TONIGHT THROUGH SATURDAY)...SEVERE CONVECTION
ONGOING ACRS THE FAR NORTHERN CWA THIS AFTN ALONG THERMAL/MSTR
BNDRY. CONVECTION HAS SO FAR REMAINED CONFINED TO THE IMMEDIATE
BNDRY ITSELF DESPITE 3000-4000 J/KG CAPES AND 40+ 0-6 KM SHEAR AS
THERE REMAINS A BIT OF A CAP AROUND 800 MB. EXPECT SVR CONVECTION
TO AFFECT MAINLY THE NORTHERN CWFA THRU 00Z AS CONVECTIVE COMPLEX
PROPAGATES EAST AND ADDITIONAL CELLS DVLP AHEAD OF THE LINE.
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT ALTHOUGH WE
HAVE SEEN PERIODS OF RELATIVE STRONG ROTATION DVLP SO A TORNADO
CANNOT BE RULED OUT. OTHER CLUSTERS OF STORMS COULD DVLP ANY TIME
LATER THIS EVENING AND OVERNIGHT AND SOME COULD BE SEVERE.
INITIAL STORM CLUSTER PRODUCED 1-2 INCHES OF RAIN VERY QUICKLY IN
THE NORTH AND WITH AN ADDITIONAL CONVECTIVE COMPLEX PSBL TNGT WILL
EXTEND THE FFA BACK WEST TO COTULLA AND CONTINUE IT THRU 12Z.

ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER DAY SATURDAY WITH
PLENTIFUL SHEAR AND INSTABILITY IN PLACE. SPC HAS THE ENTIRE AREA
OUTLOOKED IN A SLIGHT RISK. DAMAGING WINDS AND LARGE HAIL LOOKS TO
BE THE MAIN THREAT.

LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UNSETTLED WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED. MODELS FORECAST A SLIGHT
LULL IN THE ACTION ON SUNDAY AS UPPER FORCING EDGES EAST OF THE
COASTAL BEND...BUT RAIN CHANCES INCREASE THROUGH THE FIRST PART OF
NEXT WEEK AS WEAK RIPPLES IN THE UPPER FLOW INTERACT WITH A
PERSISTENT SURFACE BOUNDARY AND LOTS OF AVAILABLE MOISTURE. WILL NOT
ATTEMPT TO TIME ANY OF THESE IMPULSES...INSTEAD INCLUDING SLIGHT
CHANCE TO CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED PERIOD.

TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  82  67  86  68  /  70  50  30  20  20
VICTORIA          68  80  65  85  63  /  80  50  30  10  20
LAREDO            69  88  66  90  67  /  50  30  20  10  30
ALICE             70  84  66  89  67  /  70  50  30  10  20
ROCKPORT          71  77  69  81  69  /  70  50  30  20  20
COTULLA           65  85  64  90  64  /  80  40  20  10  20
KINGSVILLE        71  84  67  88  68  /  70  50  30  20  20
NAVY CORPUS       72  77  68  80  70  /  70  50  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA.

GM...NONE.

&&

WC/87...AVIATION
Hazardous weather outlook, Apr 17, 4:57 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
457 PM CDT FRI APR 17 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-182200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
457 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND
MCMULLEN COUNTIES UNTIL 7 PM CDT AND FOR ARANSAS...CALHOUN...
GOLIAD...REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES UNTIL 10
PM.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS FROM COTULLA
THROUGH GEORGE WEST INTO VICTORIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS AN SLIGHT RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL
RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON
AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED
OUT.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION
MAY BE NEEDED TONIGHT AND SATURDAY.

In the hours before

Local storm report, Apr 17, 6:43 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             BEEVILLE                28.41N 97.75W
04/17/2015  E1.75 INCH       BEE                TX   LAW ENFORCEMENT

            HAIL REPORTED ON SOUTHWEST SIDE OF BEEVILLE.

&&

LKEYS
Special weather statement, Apr 17, 7:15 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT FRI APR 17 2015

TXZ234-180045-
VICTORIA-
715 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA COUNTY...

AT 714 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES WEST OF
NURSERY...OR 12 MILES NORTHWEST OF VICTORIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...NURSERY...SALEM...FORDTRAN AND MISSION
VALLEY.

LAT...LON 2906 9694 2905 9690 2890 9682 2882 9719
      2883 9719 2886 9721 2892 9723 2910 9698
TIME...MOT...LOC 0014Z 252DEG 25KT 2893 9715

TMT
Special weather statement, Apr 17, 7:17 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
717 PM CDT FRI APR 17 2015

TXZ240-180045-
DUVAL-
717 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUVAL COUNTY...

AT 717 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF FREER...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DUVAL
COUNTY.

LAT...LON 2780 9857 2798 9857 2804 9830 2778 9828
TIME...MOT...LOC 0017Z 270DEG 18KT 2790 9849

TMT
Local storm report, Apr 17, 8:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
811 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FUNNEL CLOUD     8 NNW REFUGIO           28.41N 97.33W
04/17/2015                   REFUGIO            TX   LAW ENFORCEMENT

            ROTATING WALL CLOUD AND FUNNEL CLOUD KEEPS DEVELOPING.

&&

LKEYS
Local storm report, Apr 17, 8:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     BEEVILLE                28.41N 97.75W
04/17/2015                   BEE                TX   AMATEUR RADIO

            POWERLINES AND TREES DOWN AROUND EAST CLAIRE AND NORTH
            JEFFERSON STREET. MANY AREAS WITHOUT POWER.

&&

LKEYS
Special weather statement, Apr 17, 8:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
819 PM CDT FRI APR 17 2015

TXZ244-180145-
SAN PATRICIO-
819 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SAN PATRICIO COUNTY...

AT 818 PM CDT...A STRONG THUNDERSTORM WAS OVER MATHIS...MOVING EAST
AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MATHIS...LAKE CITY...WEST SINTON...LAKESIDE AND LAKE CORPUS CHRISTI.

LAT...LON 2802 9780 2803 9780 2804 9781 2804 9787
      2807 9790 2812 9790 2818 9782 2813 9758
      2798 9760
TIME...MOT...LOC 0118Z 281DEG 14KT 2812 9781

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:09 PM CDTTornado WarningCRPBee, Goliad, Refugio36 min
Apr 17, 7:15 PM CDTSpecial Weather StatementCRPVictoria30 min
Apr 17, 7:17 PM CDTSpecial Weather StatementCRPDuval28 min
Apr 17, 7:36 PM CDTTornado WarningCRPBee, Goliad, Refugio24 min
Apr 17, 7:42 PM CDTTornado WarningCRPDuval33 min
Apr 17, 7:56 PM CDTTornado WarningCRPRefugio34 min
Apr 17, 8:00 PM CDTTornado WarningCRPDuval, Jim Wells30 min
Apr 17, 8:19 PM CDTSpecial Weather StatementCRPSan Patricio26 min
Apr 17, 8:44 PM CDTTornado WarningCRPNueces31 min
Apr 17, 8:52 PM CDTSevere Thunderstorm WarningCRPSan Patricio38 min
Apr 17, 8:59 PM CDTSpecial Weather StatementCRPCalhoun31 min
Apr 17, 8:59 PM CDTSevere Thunderstorm WarningCRPWebb17 min
Apr 17, 9:04 PM CDTSpecial Weather StatementCRPDuval26 min
Apr 17, 9:14 PM CDTTornado WarningCRPNueces31 min
Apr 17, 9:26 PM CDTSpecial Marine WarningCRP2 hr
Apr 17, 9:41 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio34 min
Apr 17, 10:08 PM CDTSpecial Weather StatementCRPWebb52 min
Apr 17, 10:08 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio37 min
Apr 17, 10:12 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio33 min
Apr 17, 10:17 PM CDTTornado WarningCRPSan Patricio28 min
Apr 17, 10:39 PM CDTSpecial Marine WarningCRP96 min
Apr 17, 10:43 PM CDTSevere Thunderstorm WarningCRPAransas32 min
Apr 17, 10:48 PM CDTSpecial Weather StatementCRPNueces27 min
Apr 17, 10:50 PM CDTSpecial Weather StatementCRPLa Salle25 min
Apr 17, 10:52 PM CDTTornado WarningCRPAransas23 min
Apr 17, 11:26 PM CDTSpecial Marine WarningCRP64 min
Apr 17, 11:35 PM CDTSpecial Weather StatementCRPNueces25 min
Apr 18, 12:08 AM CDTSpecial Marine WarningCRP97 min
Apr 18, 1:00 AM CDTRiver Flood WarningCRPVictoria4 days
Apr 18, 1:40 AM CDTSpecial Marine WarningCRP50 min
Apr 18, 2:58 AM CDTRiver Flood WarningCRPGoliad, Victoria22 hr
Apr 18, 10:28 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria4 days
Apr 18, 2:03 PM CDTAreal Flood AdvisoryCRPBee, Live Oak, San Patricio3 hr
Apr 18, 2:46 PM CDTRiver Flood WarningCRPVictoria30 hr
Apr 18, 3:49 PM CDTAreal Flood AdvisoryCRPAransas, San Patricio56 min
Apr 18, 4:15 PM CDTSpecial Marine WarningCRP60 min
Apr 18, 4:46 PM CDTRiver Flood WarningCRPNueces41 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.